NUMERICAL METHOD FOR SOLVING PSEUDO-HYPERBOLIC EQUATIONS WITH PURELY INTEGRAL CONDITIONS IN REPRODUCING KERNEL HILBERT SPACE
| dc.contributor.author | Hadjer Zerouali | |
| dc.contributor.author | Ahcene Merad | |
| dc.contributor.author | Ali Akgül | |
| dc.contributor.author | Douha Saadi | |
| dc.contributor.author | Nourhane Attia | |
| dc.contributor.author | Evren Hincal | |
| dc.date.accessioned | 2025-06-30T11:16:01Z | |
| dc.date.available | 2025-06-30T11:16:01Z | |
| dc.date.issued | 2025 | |
| dc.department | Fakülteler, Fen-Edebiyat Fakültesi, Matematik Bölümü | |
| dc.description.abstract | This paper studies a pseudo-hyperbolic equation with purely integral conditions using the reproducing kernel Hilbert space method (RKHSM). By leveraging the properties of reproducing kernel functions (RKFs), we derive exact and approximate solutions to the equation. We present three numerical examples to assess our approach's efficiency and accuracy. The results demonstrate that the RKHSM yields highly accurate approximations, underscoring its effectiveness as a reliable method for solving pseudo-hyperbolic equations with integral constraints. Our findings contribute to the growing research on analytical and numerical techniques for solving such equations. | |
| dc.identifier.citation | Zerouali, H., Merad, A., Akgül, A., Saadi, D., Attia, N., & Hincal, E. (2025). NUMERICAL METHOD FOR SOLVING PSEUDO-HYPERBOLIC EQUATIONS WITH PURELY INTEGRAL CONDITIONS IN REPRODUCING KERNEL HILBERT SPACE. Journal of Applied Analysis & Computation, 15(5), 2611-2636. | |
| dc.identifier.doi | 10.11948/20240340 | |
| dc.identifier.issn | 2156-907X | |
| dc.identifier.issn | 2158-5644 | |
| dc.identifier.issue | 5 | |
| dc.identifier.scopus | 2-s2.0-105007085531 | |
| dc.identifier.scopusquality | Q2 | |
| dc.identifier.uri | https://doi.org/10.11948/20240340 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12604/8737 | |
| dc.identifier.volume | 15 | |
| dc.identifier.wos | WOS:001511328100001 | |
| dc.identifier.wosquality | Q2 | |
| dc.indekslendigikaynak | Web of Science | |
| dc.indekslendigikaynak | Scopus | |
| dc.institutionauthor | Akgül, Ali | |
| dc.institutionauthorid | 0000-0001-9832-1424 | |
| dc.language.iso | en | |
| dc.publisher | Wilmington Scientific Publisher, LLC | |
| dc.relation.ispartof | Journal of Applied Analysis & Computation | |
| dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | |
| dc.rights | info:eu-repo/semantics/openAccess | |
| dc.subject | approximate solutions | |
| dc.subject | computational techniques | |
| dc.subject | GramSchmidt orthogonalization process | |
| dc.subject | Partial differential equations | |
| dc.title | NUMERICAL METHOD FOR SOLVING PSEUDO-HYPERBOLIC EQUATIONS WITH PURELY INTEGRAL CONDITIONS IN REPRODUCING KERNEL HILBERT SPACE | |
| dc.type | Article | |
| oaire.citation.issue | 5 | |
| oaire.citation.volume | 15 |











